# SDR IXXA060032S

- Difficulty date: October 2, 2004
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND FRAME CORRODED AT STATION 1978 -X2.  FABRICATED NEW FRAME, LOCATED, DRILLED, TREATED, PRIMED, INSTALLED FRAME AND FASTENERS AT STATION 1798 IAW DC8 SRM 53-2-0, 51-1-21, 53-5-1, 51-1-4, 51-1-5, AND 51-1-8.  SEE SDR IXXA060030S.
